MAUDE Adverse Event Report: COVIDIEN SALEM SUMP W/ ARV 16FR. 48IN; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

COVIDIEN SALEM SUMP W/ ARV 16FR. 48IN; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 8888266130
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Feeding Problem (1850)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the patient had an ogt in place with tube feeds infusing when they noticed that the tube feeds were leaking in the bed.Upon looking for a source of the leak, they found that there was a small hole in the og tubing located at the bifurcation of the small blue vent tubing where it connects to the tube itself.They taped over the bifurcation hoping to stop the leak before ultimately having to replace the entire og tube.However, the new og tube that was placed was also leaking from the exact same location.This was causing the patient to not receive all of the ordered tube feeds and water flushes as they leak out, soaking the patient's gown, sheets, etc.There was no patient injury reported.

Brand Name
SALEM SUMP W/ ARV 16FR. 48IN
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11562491
Report Number9612030-2021-02825
Device Sequence Number19749643
Product Code FEG
UDI-Device Identifier10884521004719
UDI-Public10884521004719
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888266130
Device Catalogue Number8888266130
Device Lot Number2019103064
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date03/24/2021
Patient Sequence Number1